Cocycles' stability for partially hyperbolic systems

A. Katok, A. Kononenko

Research output: Contribution to journalArticlepeer-review

48 Scopus citations


In this paper we establish Livshitz-type theorems for partially hyperbolic systems. To be more precise, we prove that for a large class of partially hyperbolic transformations and flows the subspace of Hoelder coboundaries is closed and can be described by some natural geometric conditions. This class includes an open, in C2 topology, neighborhood of the time-one maps of contact Anosov flows (for example, the geodesic flows on manifolds of negative curvature). Along the way we prove several results on the transitivity of the pair of stable and unstable foliations for partially hyperbolic systems. In particular, we establish the transitivity property for the time-one maps of contact Anosov flows and their small perturbations, which has important applications to the stable ergodicity of the time-one maps of geodesic flows on the manifolds of negative curvature.

Original languageEnglish (US)
Pages (from-to)191-210
Number of pages20
JournalMathematical Research Letters
Issue number2
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Cocycles' stability for partially hyperbolic systems'. Together they form a unique fingerprint.

Cite this